MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS ITEC PRELOADED 1-PIECE IOL; MONOFOCAL IOLS

JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS ITEC PRELOADED 1-PIECE IOL; MONOFOCAL IOLS
Model Number PCB00
Medical Device Problem Code Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/12/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If implanted, give date: not applicable, as lens was not implanted.If explanted, give date: not applicable, as lens was not implanted.All pertinent information available to johnson and johnson surgical vision has been submitted.
 
Event or Problem Description
It was reported that preloaded intraocular lens was contaminated and there was no patient contact with the lens.Additional information was received, and it was learnt that the contamination was observed while removing lens from the outer package as the inner pouch had a small hole.No further information provided.
 
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are (b)(4) and capa-010215.
 
Additional Manufacturer Narrative
Device available for evaluation: yes.Returned to manufacturer on: 1/14/2019.Section h3: device returned to manufacturer: yes.Device evaluation: the product was returned to the manufacturing site for evaluation.The returned pcb00 device was received in the original folding carton.The plunger was advanced for delivery and found locked and functional.The pcb00 device was observed under microscope and traces of viscoelastic were observed in the device.The lens is stuck in cartridge.The customer indicates there was a small hole in the inner pouch noticed while removing from outer package.Dfu z311134p, tecnis itec preload pcb00,1st revision a includes the following: caution: do not use the tecnis itec preloaded delivery system if the package has been damaged.The sterility of the tecnis itec preloaded delivery system and/or the lens may have been compromised.The customer did not return any pouch for evaluation.The reported issue was not confirmed.A product quality deficiency could not be determined.Manufacturing record review: he manufacturing process record was evaluated and no deviation was found during process related to the complaint issue reported.The search revealed no additional investigation request (ir) for this production order number has been received.Conclusion: as a result of the investigation there is no indication of a product quality deficiency.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
TECNIS ITEC PRELOADED 1-PIECE IOL
Common Device Name
MONOFOCAL IOLS
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
1700 e st andrew place
santa ana CA 92705
MDR Report Key9556445
Report Number2648035-2020-00018
Device Sequence Number2326017
Product Code HQL
UDI-Device Identifier05050474558199
UDI-Public(01)05050474558199(17)221009
Combination Product (Y/N)Y
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/04/2020
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/09/2022
Device Model NumberPCB00
Device Catalogue NumberPCB0000165
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/14/2020
Was the Report Sent to FDA? No
Date Report to Manufacturer01/10/2005
Initial Date Received by Manufacturer 12/11/2019
Supplement Date Received by Manufacturer01/27/2020
10/25/2020
Initial Report FDA Received Date01/07/2020
Supplement Report FDA Received Date02/07/2020
11/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age72 YR
Date Report Sent to FDA01/01/2005